# SDR WX0A073049

- Difficulty date: December 26, 2015
- Submitted: December 27, 2015
- Operation: Air carrier
- Aircraft: N891GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49423
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Shutoff Valve
- Part number: 9794104
- Part serial: P14090
- Condition: Faulty
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE LT START VALVE ANNUNCIATOR CAME ON INTERMITTENTLY.   EXECUTED QRH 72.22 CHECKLIST.  NOTED THAT THE LT OIL TEMP WAS AT 140C & STAYED AT 140C EVEN AT IDLE POWER.   DECLARED AN EMERGENCY & LANDED.   R & R THE NR 1 STARTER AIR SOV IAW AMM 80-10-02.  LEAK CHECKED GOOD.  OPS CHECKED GOOD.
